# SDR USAA2011091900014

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 55,298 hours, 36,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE BULL NOSE EMERGENCY LIGHT LENS AT SEAT ROW 3DEF MISSING.  MAINTENANCE INSTALLED BULL NOSE EMERGENCY LIGHT LENS AT SEAT ROW 3DEF.
